MathSciNet Relay Station
MathSciNet bibliographic data
MR1626761 11F33 (11F30 11F37 11G40)
Ono, Ken; Skinner, Christopher Fourier coefficients of half-integral weight modular forms modulo $l$. Ann. of Math. (2) 147 (1998), no. 2, 453–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement